A note on the p->q norms of 2-positive maps. / Audenaert, K.M.R.

In: Linear Algebra and Its Applications, Vol. 430, No. 4, 2009, p. 1436-1440.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1436-1440
Number of pages5
JournalLinear Algebra and Its Applications
Issue number4
Publication statusPublished - 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 55723